# SDR HEEA087837

- Difficulty date: June 23, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N721PH
- Make and model: Bell 407
- Aircraft serial: 53278
- Aircraft time: 3,813 hours
- Engine: Allsn 250C47B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 31908001
- Part serial: 9503365
- Condition: Burned
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY CELL BURNED ON CHARGE. REPLACED WITH SERVICEABLE PART.
